# SDR 0301109138

- Difficulty date: June 8, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- Aircraft time: 74,523 hours, 86,822 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Separated
- Location: Lt Acm Outlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT THE TOP OF THE CLIMB NEAR FL270 THE FLIGHT CREW NOTICED CABIN PRESSURE WAS CLIMBING AT 1500 FPM.  VERIFIED OUTFLOW VALVE FULLY CLOSED BOTH PACKS OPERATING AND AC AUTO-SHUTOFF WAS IN OVERRIDE.  INITIATED AND EMERGENCY DESCENT BUT CABIN MASKS DEPLOYED BEFORE AIRCRAFT COULD GET LOW ENOUGH.  FLIGHT CONTINUED TO BUF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE BOOTS OFF THE LEFT ACM DISCHARGE DUCT DISCONNECTED.  REINSTALLED BOOTS, ALL CONNECTIONS FROM ACM INSPECTED AND OPS CHECKED.  AIRCRAFT RETURNED TO SERVICE AFTER MASKS REPACKED.
